Title: Algebraic K-theory of groups wreath
product with finite groups (appeared
in Topology Appl.,
154 (2007), 1921-1930.)
Abstract: The Farrell-Jones Fibered Isomorphism Conjecture for the stable topological pseudoisotopy theory has been proved for several classes of groups. For example for discrete subgroups of Lie groups , virtually poly-infinite cyclic groups , Artin braid groups , a class of virtually poly-surface groups and virtually solvable linear group. We extend these results in the sense that if $G$ is a group from the above classes then we prove the conjecture for the wreath product G with H for H a finite group. We also prove the conjecture for some other classes of groups.